# SDR MDGARK43302122021

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N489AM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK433
- Aircraft time: 5,408 hours, 4,867 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 45AS6123143
- Part serial: ET0473
- Condition: Unknown
- Part time: 982 hours, 469 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UNUSUALLY HIGH PRESSURE REQUIRED TO KEEP THE AIRCRAFT UNDER PITCH CONTROL. EMERGENCY TRIM SELECTED AND TRIM CONTROL WAS REGAINED. AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT. ALL MAINTENANCE MANUAL CHECK WERE RUN AND PROBLEM WAS NOT ABLE TO BE DUPLICATED
